# SDR UALA2012071103722

- Difficulty date: July 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 67,023 hours, 9,739 cycles
- Engine: Pwa PW4090
- System (JASC): 2561 · Life Jacket
- Part: Hook And Loop
- Condition: Worn
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SEAT LIFE PRESERVER POUCH HOOK AND LOOP DOESN'T HOLD.  REPLACED HOOK AND LOOP STRIP.
